Series expansions for level-spacing distributions of the Gaussian unitary random matrix ensemble

Grimm, Uwe (2004). Series expansions for level-spacing distributions of the Gaussian unitary random matrix ensemble. Physica status solidi b: basic research, 241(9) pp. 2139–2147.

DOI: https://doi.org/10.1002/pssb.200404784

Abstract

Level-spacing distributions of the Gaussian Unitary Ensemble (GUE) of random matrix theory are expressed in terms of solutions of coupled differential equations. Series solutions up to order 50 in the level spacing are obtained, thus providing a very good description of the small-spacing part of the level-spacing distribution, which can be used to make comparisons with experimental or numerical data. The level-spacing distributions can be obtained by solving the system of differential equations numerically.

Viewing alternatives

Download history

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About